Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#338513] of Samit Dasgupta

Papers Published

  1. Bertolini, M; Castella, F; Darmon, H; Dasgupta, S; Prasanna, K; Rotger, V, P-adic L-functions and Euler systems: A tale in two trilogies, in Automorphic Forms and Galois Representations: volume1 (January, 2014), pp. 52-101, ISBN 9781107691926 [doi]
    (last updated on 2019/05/26)

    Abstract:
    © Cambridge University Press 2014. This chapter surveys six different special value formulae for p-adic L-functions, stressing their common features and their eventual arithmetic applications via Kolyvagin’s theory of “Euler systems”, in the spirit of Coates-Wiles and Kato-Perrin-Riou.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320